# SDR HALA0218080800364

- Difficulty date: August 6, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,408 hours, 36,382 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Thermocouple
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE EGT INDICATION ERRATIC IN ALL PHASES OF FLIGHT.  TROUBLESHOT IAW FIM 77-21FT803.  FOUND A LOOSE WIRE CONNECTION AT THE RIGHT ENGINE OTBD EGT THERMOCOUPLE PROBE AT THE 2:30 POSITION. TIGHTENED THE CONNECTION. FLT CREW PERFORMED A HIGH POWER RUN,  EGT STABLE THROUGH ALL SETTINGS. NO FAULTS NOTED. OK FOR SERVICE.
